# SDR 97ZZZM738

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46931
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Locking Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 611 - LGW-FLL - CAPTAIN REPORTED, UNABLE TO RETRACT THE NOSE GEAR AFTER TAKEOFF.  AIRCRAFT RETURNED BACK TO LGW AND LANDED WITHOUT FURTHER INCDIENT.  MX FOUND N/G GROUND LOCK PIN INSTALLED.  LOCK PIN REMOVED AND STOWED IN FLIGHT DECK. AIRCRAFT RETURNED TO SERVICE.  (M)
